# SDR SWIA2020082551981

- Difficulty date: July 2, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD FLAP, INBOARD HINGE ARM SPRING ACTUATOR IS CORRODED. (C-CHECK   8/23/2020) REMOVED CORRODED AND INSTALLED NEW LH WING OB FLAP IB HINGE ARM SPRING ACTUATOR REF CRJ700 AMM. / OPS TEST GOOD SEE CONTINUATION FOR WORK ACCOPLISHED
